RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 655–666 (Mi izv2030)  

This article is cited in 5 scientific papers (total in 6 papers)

Homotopy invariants of nonsimply connected manifolds. II: Simple homotopy type

A. S. Mishchenko


Abstract: The relation between the surgery obstruction group for a nonsimply connected manifold up to homotopy type and the surgery obstruction group up to simple homotopy equivalence is investigated.

Full text: PDF file (1215 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 668–679

Bibliographic databases:

UDC: 513.8
MSC: Primary 57D65; Secondary 57C10
Received: 18.06.1970

Citation: A. S. Mishchenko, “Homotopy invariants of nonsimply connected manifolds. II: Simple homotopy type”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 655–666; Math. USSR-Izv., 5:3 (1971), 668–679

Citation in format AMSBIB
\Bibitem{Mis71}
\by A.~S.~Mishchenko
\paper Homotopy invariants of nonsimply connected manifolds.~II: Simple homotopy type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 655--666
\mathnet{http://mi.mathnet.ru/izv2030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=293657}
\zmath{https://zbmath.org/?q=an:0216.19702}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 668--679
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001100}


Linking options:
  • http://mi.mathnet.ru/eng/izv2030
  • http://mi.mathnet.ru/eng/izv/v35/i3/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. S. Mishchenko, “Homotopy invariants of nonsimply connected manifolds. III. Higher signatures”, Math. USSR-Izv., 5:6 (1971), 1325–1364  mathnet  crossref  mathscinet  zmath
    2. A. S. Mishchenko, “Infinite-dimensional representations of discrete groups, and higher signatures”, Math. USSR-Izv., 8:1 (1974), 85–111  mathnet  crossref  mathscinet  zmath
    3. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    4. L. N. Vaserstein, “Foundations of algebraic $K$-theory”, Russian Math. Surveys, 31:4 (1976), 89–156  mathnet  crossref  mathscinet  zmath
    5. S. V. Lapin, “Bordism groups of Poincare $E_\infty$-coalgebras and symmetric $L$-groups”, Sb. Math., 186:7 (1995), 1023–1055  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1187–1191  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:294
    Full text:85
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020